# SDR W8PA971166

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE TRACK LIGHT CAME LOOSE FROM FLOOR ON RIGHT SIDE OF AIRCRAFT.  RESECURED TRACK LIGHTING.  (X)
